# SDR AWXA0000222

- Difficulty date: April 4, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 53,991 hours, 44,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65468101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION OUT OF LIMITS STA 967 RBL 17-36 (FLOORBEAM T-CAP).  REMOVED DAMAGED T-CAP, FABRICATED PARTS FROM (BAC 1505-100617 7075T6X.071 ANGLE, 7075T6X.071 STRAP, AND 7075 T6 X .063 STRAP) TREATED, PRIMED, AND INSTALLED IAW 737 SRM 53-10-9.
